Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ICY(@^-^@)

Acuttane Info?HELP PLZZ =]

Recommended Posts

Hi im ICY lol and i was wondering about accutane.I really want to get on it but i dont know if the dermatologist will give me a prescription.I have been having acne problems for the past 11 months its mainly cause i've have been feeling really down about a few things...But yeah I had skin problems since 13-14 till now im gonna be 17.But I had'nt been that bad tyll now.I have tryed proactiv clerasil neutrogena murad mary kay acne free products some of them help but im sick and tyred of dealing with it so I just want info about if you think i'll callify to get on accutane...

im 100lbs (i know pretty skinny maybe too skinny.....)

Im about 5'5

i dont think i have any liver problems or any problems that may prevent you from using accutane although i am a lttle depressed..

I have acne on my T zone or however you call it lol my forehead nose(blackheads) chin and cheeks I have like 3 on my damn neck grrr and on my chest a few once in a while like now and always had in my back since 13!!

I have inflammatory acne and get a few cyst once in a while,Right now i have scars in my back chest and chin >=/

So thats a few things about my situation so im really scared about if i'll go on accutane i read that theres ALOT of side effects.So what do you think?and can you give me info about your treatment i'll really appreciated thanxx =]]

Oh yeah ima try my bets to upload some pics just idk how i dont have a digi camera lmao oh well i figure it out xD

Share this post


Link to post
Share on other sites

Hi there! There are a lot of side effects and precautions to follow while taking Accutane. Since you're a US resident, you'll be getting a handout with iPledge information that will inform you of a lot of the side effects. Please do read that handout carefully and ask your derm or the assistant, or the nurses at the derm office if you have any questions about the contents of the pamphlet.

Primarily, Accutane will make your sebaceous glands shrink so they produce less oil, your skin will be very sensitive, may turn red, will become very very dry over most of your whole body. Accutane is very hard internally, too. It's very hard on the liver. Your derm will most likely want to test your lab values monthly and prior to starting Accutane for a baseline reading. You can expect your cholesterol to go up. Some of your liver function tests may elevate as well.

There are MANY possible side effects and I cannot remember them all. There are reports of depression and suicide among users; reports of Accutane-induced psychosis, reports of rosacea. If a pregnant woman takes Accutane, the fetus is at high risk for severe birth defects. You are more prone to scarring when you take Accutane. Not all people clear completely when they take Accutane although close to half do. Some people need a second course. You must moisturize your whole body religiously while on Accutane.

Do a bit of reading in the forums and you'll find lots more information.

Generally, Accutane is the last resort after a patient has tried multiple other routes to treat his/her acne, including antibiotics, topicals, etc. The side effects are real and dangerous, but Accutane is a cure for many.

Share this post


Link to post
Share on other sites

Acne in the back and chest, plus scarring, sounds pretty severe to me. You are a likely candidate for accutane that is if you haven't tried other drugs. Like Wynne said, before starting accutane, make sure you know the full details of the drug and what to expect. The pamphlet itself is pretty scary to read because there is a whole list of side effects to expect. Those side effects are possible but may not happen to you and majority are rare.

Share this post


Link to post
Share on other sites

Hi Thank You for giving me some info about accutane =] really apreciate it and yeah iam aware of the side effects that accutane can give you.So Im gonna set an appointment with a dermatologist maybe next week or 2 weeks from now to see if her can prescribe me accutane =] I'll be really hapy if he does and looking forward to it.Thanx again

ICY

Share this post


Link to post
Share on other sites
they will most likely try antibiotics and other topicals first...... if those work there's no need to go on accutane!

Hi thanx for answering my Q lol tomorrow I have the appointment ahh Im scared well not really just antious of whats gonna happen lol anyways I saw your picture and I have my skin worse than yours so I just wanna get on accutane cause Im sick and tired of depending on a product that doesnt work just wastes time and money xD So lets see what happenz tomorrow ahhh =/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×